MathSciNet Relay Station
MathSciNet bibliographic data
MR469729 02F25 (02F30)
Sasso, Leonard P., Jr. Deficiency sets and bounded information reducibilities. Trans. Amer. Math. Soc. 200 (1974), 267–290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement